Skip to main content
placeholder image

Asymptotic Properties of Estimators for the Parameters of Spatial Inhomogeneous Poisson Point Processes

Journal Article


Abstract


Publication Date


  • 1994

Citation


  • Rathbun, S. L., & Cressie, N. (1994). Asymptotic Properties of Estimators for the Parameters of Spatial Inhomogeneous Poisson Point Processes. Advances in Applied Probability, 26(1), 122-154. doi:10.1017/s0001867800026045

Web Of Science Accession Number


Start Page


  • 122

End Page


  • 154

Volume


  • 26

Issue


  • 1

Abstract


Publication Date


  • 1994

Citation


  • Rathbun, S. L., & Cressie, N. (1994). Asymptotic Properties of Estimators for the Parameters of Spatial Inhomogeneous Poisson Point Processes. Advances in Applied Probability, 26(1), 122-154. doi:10.1017/s0001867800026045

Web Of Science Accession Number


Start Page


  • 122

End Page


  • 154

Volume


  • 26

Issue


  • 1